# SDR RAIA00402009

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 15,482 hours, 17,399 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407817
- Part serial: E00268
- Condition: Overheated
- Location: Nr 2 Main
- Part time: 11,216 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

STL - RIGHT BATTERY OVER TEMP INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 MAIN BATTERY.
